Announcement

Collapse
No announcement yet.

I C BELLY

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • MSBIGFULTON
    replied
    I CAN RELATE TO YOUR FEELINGS, BUT TOO MUCH MEDICATION IS AS BAD AS NOT ENOUGH. I HAVE LEARNED THROUGH TRIAL AND ERROR THAT THE BLOATING CAN BE BECAUSE OF ANOTHER MEDICATION YOU ARE TAKING, OR THE WEATHER, OR DIET ETC...I HAVE MORE TROUBLE IN THE SUMMER AND AROUND THAT TIME OF THE MONTH...AS FAR AS THE BURNING URETHRA..HAVE YOU TRIED PYRIDIUM...THAT SEEMS TO HELP ME, THE CORTIZONE CREAM WILL HELP TOO...I HAVE FOUND SOMETIMES THE DISCOMFORT IS EXTERNAL AS WELL AS INTERNAL..AND ANYTHING CAN TRIGGER THAT OFF IN ME. IT DOES SEEM THAT ONCE I GET IN THAT CYCLE, I CANNOT GET OUT..TAKES ME FOREVER. WHAT OTHER MEDS ARE YOU TAKING NOW? KEEP SMILIN

    Leave a comment:


  • sue041
    replied
    Thanks to all that answered my questions about the lasix, but what about the belly, does it just stay like that all the time now. I have a pain pump and I know the left side of my tummy will stick out a little, but I am like full of gas, not the other stuff for sure, I am having a real problem with gas and indegestion, I must get some more relief and baking soda in me. Thanks again. Sue

    Leave a comment:


  • Kathi
    replied
    If you're talking about a burning uretha, try some cortisone cream a few times a day, this has helped me & of course watch your diet. Hugs, Kathi

    Leave a comment:


  • ICNDonna
    replied
    Amanda is right. You need to discuss any change in dosage with your physician first. Since lasix is a diuretic this is especially important. Too much diuretic can cause some very serious problems.

    There are some other things that might help. One is to cut down on the amount of salt in your diet. Also, it's important to drink enough water.

    Sending warm hugs,
    Donna

    Leave a comment:


  • Amanda
    replied
    I would not change your dosage without talking to someone at the doctor's office first--- give them a call tomorrow morning.

    Amanda
    ([email protected])

    Leave a comment:


  • sue041
    started a topic I C BELLY

    I C BELLY

    Hello I read where some of you said about the i c belly, well mine starts just below my boobs I am all puffed out all the way down to my thigh. I have gained a lot of weight and the doctor just uped my lasix to three in the morning, do you think it would be ok to take more water pills than the doctor told me to. I have to buy new clothing, this is terrible, will it ever go away?? Also I have such pain in my side and lower back I thought it was a bladder or uti, but the doctor said the urine test was negative, now what could it be I hurt so bad where I pee, I know it is a uti, but they refuse to give me a antibiotic, do you have any ideas. I tried to post this before, but something happened it did not go through. Thanks for all the help and all the good friends that I have meet on the ic network. God Be With You All. :eek:
Working...
X